Causes Of An Enlarged Abdomen After Breast Surgery

Illustration of Causes Of An Enlarged Abdomen After Breast Surgery
Illustration: Causes Of An Enlarged Abdomen After Breast Surgery

Good evening doctor, I want to ask you about the condition of my mother who has breast cancer, after the surgery to lift her breasts now my mother’s stomach has become enlarged, if I may know what caused it? And how to relieve the pain?

Originally posted 2020-04-14 09:41:59.

1 Answer:

Hello merlin,
Thank you for your question on HealthReplies.com.
Before I answer your question, I need to know more deeply how long has your breast cancer surgery taken? Do you have chemotherapy? Does your mother get medication regularly? Need more in-depth questions about the symptoms experienced by your mother, because they need interviews, physical examinations and supporting examinations. Enlarged abdomen is a symptom of a certain disease, I will try to explain the possible cause of your mother's enlarged abdomen.
In general, an increasingly large stomach can be referred to as ascites, which is a condition where there is fluid in the abdominal cavity.
Ascites can be caused by several things, including liver disease, cancer that spreads to the liver, heart failure, and lack of albumin due to lack of nutrition. Marked with an enlarged abdomen, increased body weight, difficulty breathing, nausea, vomiting, decreased appetite.
Based on the complaint you made, your mother has a history of breast cancer which allows the spread of cancer to the liver area. You should check your mother's condition and to the doctor of internal medicine, so that you can monitor whether these symptoms lead to ascites.
May be useful. Always healthy.

: by

Related Question

Causes Of Thinning Elbow Area Skin?

Causes Of Thinning Elbow Area Skin?

(1 year ago)

Hi, I want to ask recently my skin is getting thinner, in the past in my elbow area there were no visible blood vessels now visible blood vessels, in other parts of my body too, fr...

Excessive Anxiety When Meeting Strangers Accompanied By Difficulty Socializing?

Excessive Anxiety When Meeting Strangers Accompanied By Difficulty Socializing?

(1 year ago)

Hello doctor. I’m Rose, 17 years old. During this time I have always been anxious and frightened every time I meet strangers even though I only pass by on the street, stand i...

Regarding 2 Types Of Antibiotics?

Regarding 2 Types Of Antibiotics?

(2 years ago)

My child was given Zibramax syrup, I was googling containing Azithromycin. Question: Is Azithromycin part of Streptomycin?...

Leave a Reply

Your email address will not be published. Required fields are marked *